# SDR ABXA9701633

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 9754028501
- Condition: Cracked
- Location: Bs 280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT THRESHOLD AT STA 280 RT SIDE-DOOR SILL IS CRACKED.  REPAIRED SKIN IAW ABX REA D853-20852MR.
